# SDR CALA9801400

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL WEB TOP ANGLE AT FORWARD SCREW HOLE BETWEEN FLOORBEAMS AT BS 970-990, BL 0.  THE TOP ANGLE WAS REMOVED.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-6 AND 51-40-3.
